# SDR UHLA2014081600602

- Difficulty date: August 16, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 20,632 hours, 12,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT TRACK FRAMES 12-20. R & R RT SEAT TRACK.
